# SDR JJBA20170302003

- Difficulty date: February 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 38,151 hours, 52,139 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER HAS DROPPED, RUDDER HINGES AND VERTICAL STABILIZER REAR SPAR HINGES FITS AND CLEARANCE GAPS NOT WITHIN ALLOWABLE ACCEPTABLE LIMITATIONS OUTLINED IN AMM 55-40-11.  TOP AND BOTTOM FORE RUDDER FAILSAFE HINGES ZERO GAP.  HINGE PIVOTING ON HINGE, METAL ON METAL.  REMOVED FORE RUDDER AND REMOVED AND REPLACED THE BUSHINGS, BEARINGS, AND HARDWARE.  RE-INSTALLED FORE RUDDER AFTER REPLACEMENT.
